For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Great results
Date: 1/8/2012
Hi AskDocWeb, you may remember me. I have used minoxidil 5% for 4 years with great results with your Help. Thanks!

AskDocWeb: Welcome back Spike. Glad to hear that you are still pleased with the results.

Mintop 10%
Date: 1/9/2012
I have a hair fall problem. Can I use mintop 10% without the advise of doctor? Will their be any side effects?

AskDocWeb: That depends on where you live. Mintop 10% is ten percent minoxidil. In the USA the FDA has approved 2% minoxidil for women and 5% minoxidil for men. Although products stronger than 5% are available in some countries we consider them to be experimental and much more likely to produce side effects.

What happens if I stop?
Date: 1/9/2012
I 27 year old female having hair loss problem for the past 1 year. My front scalp is almost visible, my dad, mum and brother don't have baldness except for my mother's father had baldness, I took doctors advice and started using minoxin 2% with benzinc, biofer and spiritula 2 days ago...according to all the answers and question that I went through I find some difficult to understand.. will I regain my lost hair and what happen if I stop using the product after 3 months of hair growth?? Pls advice.

AskDocWeb: If the products work for you, which is not certain, then you have to keep using them in order to keep the benefits that they provide. Once you stop using them you lose the any hair that they helped you to grow.

Increase in hair loss
Date: 1/17/2012
I just started to apply minoxidil before 5 days ago but I'm feeling that there is increase in hair loss instead of stop. Now what can I do for that? Should I stop using the minoxidil or continued to apply

AskDocWeb: If you read the package insert you will see that the patient information says that hair loss may continue for the first couple of weeks of use. This is common and is not a reason to discontinue use. However, if it continues beyond 2 weeks then check with your doctor or a AdDermatologist.

Large amount of hair loss
Date: 1/31/2012
Hi Sir I have been using Mintop 10 % from the past 3 weeks and I have been experiencing quite a large amount of hair loss in the other areas of my head, is this normal? Can I expect my hair to regrow back? I am just wondering if I have to wait some more time or stop using Mintop 10% and start using 5%. Please advise sir.

AskDocWeb: Although the product information says that hair loss may continue for 2 weeks after you start using Minoxidil, it also says to tell your doctor if your hair loss continues for more than 2 weeks. It sounds like it might be time to re-evaluate your treatment.

Using Minoxidil
Date: 2/4/2012
I am using the Minoxidil as per the recommended procedure. Twice in a day. Now my question is do I need to keep my head unwashed after using Minoxidil in the morning? Or I can use to wash hair after 4 hours of application and use other hair oil for the Mid time? Please suggest.

AskDocWeb: The directions say to avoid washing the hair in the 4 hours after applying minoxidil. It doesn't say anything about the use of oil but the directions do say that you can use hair coloring, hair permanents, and hair relaxers during Minoxidil treatment as long as you wash the scalp just before applying those products.

How long do severe side effects last?
Date: 2/6/2012
My 76 year old mother-in-law was put has been on minoxidil up until recently for the last 6-8 weeks. She has had severe reactions including swelling feet and pulmonary hypertension. She hasn't been able to breathe decently, has had 1.7 liters of fluid removed from her lung last week, and is still having breathing problems and fluid on her lungs. Through her problems, she's been hospitalized twice, and only last week did her doctor finally take her off of minoxidil. How long will these severe side effects be with her?

AskDocWeb: With most drug reactions the symptoms usually resolve within 24 to 36 hours. However, it can take several weeks to recover after discontinuing the responsible medication.

Can I smoke while using Mx-5 minoxidil solution?
Date: 2/9/2012
Hello all, I am using mx-5 minoxidil solution, can I smoke while using this solution? Please reply me if u know.

AskDocWeb: While it may be possible to that it is NOT recommended. Smoking contracts capillaries, which reduces blood flow throughout the body. Minoxidil expands the capillaries, which increases blood flow to the hair follicles. For providing nutrients to your hair follicles, smoking would be counterproductive.

Sudden unexplained weight gain
Date: 2/12/2012
I'm a 65 year old woman with thinning hair directly behind my forehead hairline. I have tried using rogaine 5% several times. Each time, I've experienced sudden unexplained weight gain after about 5 days of use and therefore stopped the rogaine. If I stayed on the rogaine, would the weight gain continue or would my weight stabilize? Also, is there anything I could do to counter the weight gain? thanks for your input.

AskDocWeb: The patient information for Rogaine says that if you experience sudden unexplained weight gain you are supposed to stop using it and see a doctor. What did your doctor tell you? Sudden unexplained weight gain may indicate a serious kidney, heart, or thyroid problem. If you stayed on the Rogaine you would be going against the medical advice of the manufacturer and that means that they would not be liable for the consequences. Please consult with your doctor about this.

Mintop 5% Vs mintop 10%
Date: 2/17/2012
Which one is better, in between mintop 5% and mintop 10%?

AskDocWeb: That depends on your criteria for better. Although Mintop 10% is stronger and more likely to produce the growth of hair, it is also more likely to produce side effects.

Mintop 10% & Minokem 5% increased hair loss
Date: 2/19/2012
Hi...I am Using Mintop 10% & minokem 5% from 40 days increases my hair fall...I am feeling very nervous about My Hair...

AskDocWeb: I is important to know that the minoxidil in Mintop can increase some kinds of hair loss. This is why we recommend consulting with a dermatologist before choosing a product to treat your hair loss.

Read more feedback about Minoxidil.

Report - 48 - 49 - Page 50 - 51 - 52 - 53 - Last page 115

We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page